# SDR AALA202511077622

- Difficulty date: October 28, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 70,718 hours, 38,327 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P8410
- Condition: Contaminated
- Location: Zone 100
- Part time: 12,058 hours, 6,204 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORT DIRTY FEET SMELL ON DECENT. A FAINT ODOR WAS NOTED IN THE FLIGHT DECK.    MAINTENANCE ACCOMPLISHED SMOKE / ODOR / FUME APU TROUBLESHOOTING TASK CARD 26L00021002 AND ACCOMPLISHED A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM PER TASK CARD 26L00021014. A SATISFACTORY LEAK / OPERATIONAL CHECK WITH NO ISSUES OR ODORS NOTED.
